I have broken out with a rash on my abdomen, forarms, and head. It is very itchy.
Allergies can happen at any time to almost anything. It might be the medication or it might be something else. Be sure to get to a doctor soon. If there are other symptoms, like toung swelling or hard to breath you may be going into shock and need a hospital immediately. Call for an ambulance. Otherwise please read below for this medication:
" For the Consumer
Applies to bupropion: oral tablet, oral tablet extended release
Get emergency medical help if you have any of these signs of an allergic reaction while taking bupropion: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
fever, swollen glands, rash or itching, joint pain, or general ill feeling;
confusion, trouble concentrating, hallucinations, unusual thoughts or behavior; or
severe skin reaction -- fever, sore throat, swelling in your face or tongue, burning in your eyes, skin pain, followed by a red or purple skin rash that spreads (especially in the face or upper body) and causes blistering and peeling.
Less serious side effects of bupropion may include:
dry mouth, nausea, stomach pain;
headache, dizziness, ringing in your ears;
loss of interest in sex;
sore throat, muscle pain;
mild itching or skin rash, increased sweating, increased urination; or
changes in appetite, weight loss or gain.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects."
No matter the source of allergy, Benadryl may help reduce the rash. But call your pharmacist to be sure it does not interact with any other medication you are taking. A quick call to them or poison control will give you what you need. Be sure to see the doctor soon.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Posted 12 Jul 2011 • 1 answer
Qsymia - Has anyone gotten the extreme side effects of qysmia? I was on it for 3 months and then all
Posted 7 May 2013 • 1 answer
Posted 24 Dec 2016 • 1 answer
Posted 23 Mar 2017 • 0 answers